# SDR HALA2011082900393

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,906 hours, 32,217 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON STATUS PAGE LT ENG LOOP LIGHT 2 CAME ON FOR 10 MIN THEN WENT OUT, NO OTHER INDICATION.  CLEANED FIRE LOOP CONNECTIONS ON LT ENG. PERFORMED FIRE LOOP TEST OPS CK NORMAL.  RAN NR 1 ENG, OPS NORMAL, OK FOR SERVICE.
